MathSciNet Relay Station
MathSciNet bibliographic data
MR420150 43A35 (60B15 22A20)
Berg, Christian; Christensen, Jens Peter Reus; Ressel, Paul Positive definite functions on abelian semigroups. Math. Ann. 223 (1976), no. 3, 253–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement